We have detected that you are using an Ad Blocker.
PracticeUpdate is free to end users but we rely on advertising to fund our site. Please consider supporting PracticeUpdate by whitelisting us in your ad blocker.
We have sent a message to the email address you have provided, . If this email is not correct, please update your settings with your correct address.
The email address you provided during registration, , does not appear to be valid. Please update your settings with a valid address before to continue using PracticeUpdate.
Please provide your AHPRA Number to ensure that you are given the correct level of access to our site.
featured
Published in Dermatology

Journal Scan / Research · July 23, 2019

Psychiatric Adverse Events in Patients Taking Isotretinoin

JAMA Dermatology

 

Additional Info

Disclosure statements are available on the authors' profiles:

JAMA Dermatology
Psychiatric Adverse Events in Patients Taking Isotretinoin as Reported in a Food and Drug Administration Database From 1997 to 2017
JAMA Dermatol 2019 Jul 03;[EPub Ahead of Print], S Singer, E Tkachenko, P Sharma, JS Barbieri, A Mostaghimi

Further Reading